# SDR REXA2015072500735

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 3,112 hours, 2,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE SIREN GOING OFF CONTINUOUSLY WHEN PUSH TO TALK HANDLE IS NOT DEPRESSED & WIRE IS NOT STAYING SECURED.  R & R MEGA PHONE IAW AMM 25-61-14.  OPERATIONS CHECKED GOOD.  EE INSPECTION STICKER INSTALLED.
